# SDR AALA20000453

- Difficulty date: March 13, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT NEAR OVERHEAD BIN AT SEAT 10D INOPERATIVE.  TIGHTENED LOOSE WIRES AT SEAT 10D.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
